# SDR SWAA2013071518257

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 57,754 hours, 46,917 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654645262A
- Part serial: MA1443SP6
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD GROUND SPOILER INBD HINGE FITTING CRACKED.  R&R SPOILER IAW MM.
